MathSciNet Relay Station
MathSciNet bibliographic data
MR83550 (18,725e) 30.0X
Walsh, J. L.; Evans, J. P. On the location of the zeros of certain orthogonal functions. Proc. Amer. Math. Soc. 7 (1956), 1085–1090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement